Lost Libido

  • 1 reply
  • 16 subscribers
  • 240 views

Hi All

I was diagnosed with Prostate Cancer 4 months ago had was immediately put on Harmon Therapy with Chemo and Radio Therapy to follow.  I have been able to deal with this as all of my uncles have PC and have been living with the disease for some time, so this is hereditary.  

What is really beginning to bug me is the loss of Libido and the fear of total erectile disfunction.  I am at a loss as I was quite active before.  Do pills help?  Is this it for the rest of time?

Disappointed

  • Hello  

    It's the Hormone Therapy pal - it removes your testosterone and whilst it stops the cancer from growing and spreading (the Radiotherapy will kill it off) you will suffer from ED whilst you are on Hormone Therapy!!  Sorry to say once you stop HT is will take some time for everything to get back to "normal" although you will be offered help (pills and pumps). I am just being honest - I am sorry if it sounds a bit brutal!!

    If you just drop down one thread to "sex and cancer - lets talk", a few of us from the Prostate Forum have been chatting about just the very same problem.

    You know me - if I can help I will - give me a shout - Best wishes - Brian.

    Community Champion badge

    Macmillan Support Line - 0808 808 00 00, 7 days a week between 8am-8pm

    Strength, Courage, Faith, Hope, Defiance, VICTORY.

    I am a Macmillan volunteer.